# SDR HNAA0000030

- Difficulty date: April 3, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N993HA
- Make and model: Dhav DHC8201
- Aircraft serial: 456
- Aircraft time: 8,416 hours, 10,328 cycles
- Engine: Pwa PW123
- Engine time: 10,061 hours, 12,328 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7982133007
- Part serial: C95040144
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,369 hours, 12,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PASSING THROUGH 11,000 FT NR 1 ENGINE BEGAN TORQUE SURGING +/- 10 PERCENT.  IMMEDIATELY AFTERWARDS THE NR 2 ENGINE ALSO BEGAN TORQUE SURGING +/- 10 PERCENT.  TURNING PROP SYNC OFF HAD NO EFFECT.  REPLACED NR 1 EEC.
